Well-Posedness of Optimization Problems and Measurable Functions
Mathematica balkanica, Tome 10 (1996) no. 2-3, p. 211
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1996_10_2-3_a6,
author = {M. Choban},
title = {Well-Posedness of {Optimization} {Problems} and {Measurable} {Functions}},
journal = {Mathematica balkanica},
pages = {211},
year = {1996},
volume = {10},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1996_10_2-3_a6/}
}
M. Choban. Well-Posedness of Optimization Problems and Measurable Functions. Mathematica balkanica, Tome 10 (1996) no. 2-3, p. 211. http://geodesic.mathdoc.fr/item/MABA_1996_10_2-3_a6/